# SDR LR7A9971

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 3896801
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HST5316 (ST-16) FOUND LT MLG WHEEL WELL FS 517 CHINE CORRODED AT WL 146, LBL 61.6.  NDI ACCOMPLISHED, NO DEFECTS NOTED.  CORROSION REMOVED AND TREATED PER SRM 583-53.  REPAIRED PER MEA 382-53-99-109.  DRC 0070-SM.
